X

Oops looks like
you're not logged in!

< Go Back

Login as a Guest

Login as a User

What are the withdrawl symptoms of opiates?

  1. Questions
  2. >
  3. Category: Addiction
  4. >
  5. What are the withdrawl symptoms of opiates?

Asked: 2017-12-14 23:58:32

my husband has been on a pain management program for years, and I think something happened. After his last appointment he came back home almost in tears, and he’s been calling in sick and in bad for the last four days. He is talking to me, but he’s been throwing up and the bedsheets are soaked with sweat. Is it possible he’s going through withdrawals?

2

5

Answered: 2017-12-16 06:21:35

This is a tough one. It depends on what types of medications he was taking to begin with. If the doctor suddenly stopped his opioids, then he could be going through withdrawals. These can involve vomiting, diarrhea, fever, achy joints, and periods of insomnia. Just keep a close eye on him and try and get him to talk to you.


0

Answered: 2017-12-15 07:58:04

It sounds like the doctor may have stopped his medication for some reason. Those are definitely withdrawal symptoms for opiates, and he may also be experiencing a lot of joint pain and other flulike symptoms. If I were you, I’d want to get to the bottom of the problem and figure out what’s going on. Can you call his doctor’s office and ask what happened?


We want to listen to your answers

call-phone
Have an addiction specialist help you.
Find the treatment you deserve!